# SDR SWAA2013021112555

- Difficulty date: February 5, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ATT SEAT EMERGENCY FLASHLIGHT BATTERY INOP.  REMOVED AND REPLACED AFT ATT SEAT FWD EMERGENCY FLASHLIGHT BATTERY IAW B717 25-60-01.  OPERATIONAL CHECK COMPLIED WITH.  GOOD IAW B717 M/M 25-60-01
